# SDR SWAA2022010350163

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FLOOR BEAM REINFORCEMENT ANGLE RBL52 BS 294.5 AT FWD GALLEY AREA ; 2021-544646 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] FABRICATED REINFORCEMENT ANGLE AND FASTENERS ON FLOOR BEAM BS 294.5 AT FWD GALLEY AREA B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9; DWG 141A5502 SHEET 15 REV:-; [03] REPLACED REINFORCEMENT ANGLE AND FASTENERS ON FLOOR BEAM BS 294.5 RBL 30 TO RBL 53 AT FWD GALLEY AREA B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9; DWG 141A5502 SHEET 15 REV:-; [04] CORRECTED STEP 3: REPLACED REINFORCEMENT ANGLE AND FASTENERS ON FLOOR BEAM BS 294.5 RBL 30 TO RBL 53 AT FWD GALLEY AREA B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9; DWG 141A5502 SHEET 15 REV:- SEE INDIVIDUAL SIGN OFF BELOW; [05] CORRECTED STEP 3:  REPLACED REINFORCEMENT ANGLE AND FASTENERS ON FLOOR BEAM BS 294.5 RBL 30 TO RBL 53 AT FWD GALLEY AREA B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9; DWG 141A5502 SHEET 15 REV:- RII; SEE INDIVIDUAL SIGNOFF BELOW.
